# SDR F3LA2014103001076

- Difficulty date: October 15, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 32,278 hours, 12,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Part time: 32,278 hours, 12,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C7-S2 INSPECTION.  MAIN CABIN FLOORBEAM TRACK AT FRAME 20 Y-765 HAS CORROSION.  BLENDED CORROSION ON FLOORBEAM, FOUND TO BE 50% MATERIAL LOSS OUT OF LIMITS.  R & R FLOORBEAM TRACK IN MAIN CABIN AT FRAME 20 Y-765 IAW SRM 51-42-11, PAR 5 A-C, PAR 7 B.  ACFT DUE OUT OF C CHECK 11/1/2014.
